# SDR WVER2017052792207

- Difficulty date: May 27, 2017
- Submitted: May 27, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 31,999 hours, 26,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Bs 310-349
- Part time: 31,999 hours, 26,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICKPLATE ANGLE CORRODED BEYOND SRM LIMITS (MULTIPLE ELEMENTS)
